# SDR CALA2017120804326

- Difficulty date: November 29, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N68805
- Make and model: Boeing 737924ER
- Aircraft serial: 42818
- Aircraft time: 14,071 hours, 5,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3252
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FRAME (FWD) SIDE HAS DENT LENGTH 2.3 WIDTH 2.0 DE EP .100 REF GMM 04-20-16 REPAIRED ACP''D REF ECRA 5330-06251 REV A ACCOMPLISHED INSPECTION ON REPAIRED AT THE FWD OF CARGO DOOR REF ECRA 5330-06251 REV A
